Discussions that mention allegra-d

Acid Reflux / GERD board


I wrote about a month back about feeling nausious, here:
[url]http://www.healthboards.com/boards/showthread.php?t=396047[/url]

I've been on Prevacid for over a month. I'm on 40mg. I've been feeling wierd lately, like nausious but not like before... it's more in my chest...like something will come up, and a disgusted with food feeling. Thinking about eating makes me feel ill, even if my stomach is hungry.
I went to my reg. doc and he gave me allegra-d and Ipratropium Bromide nasal spray, both for my post nasal drip. He thought that could be causing the feeling. And I believe the Prevacid is making me very burpy.
Second in importance:
I also have a weird fluttering of what feels like my muscles in my stomach. It's not a pain, like intestinal pain or spasing of anything...just a flutter/spasm in my stomach, on the left or right side. Not sure if its related. My doc said it would just go away. He also mentioned some ppl have the nerves cut there (for relief?)...
And I think i have tinnitus...always had ringing in my ears. And fullness. But now, there's like a fluttering bass sound in my left ear...like the heartbeat some ppl get, but instead of a steady beat, its just a bunch really fast, and stops. Its not related to my heartbeat. It's like there's liquid in there or a nerve or...I dont know

Anyone have any suggestions, esp. for the first problem? I hate even waking up to feel like this. Maybe all the air/burpiness all the time is causing me to feel sick? I just never want to eat.